MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS POR RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS POR RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-02-0320
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Joint effusion (4849)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right knee was revised due to evolving chronic laxity, functional impairment instability, femoral metaphyseal pain, chronic hydrarthrosis , cysts and wear of pe insert with femoral geode cavity femoral loosening.Patient was last known to be in stable condition following the event.No other patient information/medical information provided.Unable to obtain photos/x-rays.Devices have been returned.
 
Additional Manufacturer Narrative
Report number: 1038671-2023-01093.G4: 510k: k123687 and k140302.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01093.The revision reported was likely the result of gross instability, patient-related conditions, malalignment between the femoral and tibial components, an insufficient bond between the femoral component and bone, or any combination of these possibilities, which polyethylene wear of the tibial insert and aseptic (noninfected) femoral loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS POR RIGHT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21343517
Report Number1038671-2025-00773
Device Sequence Number7741218
Product Code JWH
UDI-Device Identifier10885862001399
UDI-Public10885862001399
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Catalogue Number02-010-02-0320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale